# SDR TWAA9917609

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION AT STA 200, ON BOTH SIDES OF FORMER AT FLOOR LINE, FORWARD LEFT CABIN DOOR.  CUT OUT CORRODED SECTION PER SPM 6-80-01.  REMOVED AND REPLACED SUPPORT FROM MIDDLE OF FORWARD LEFT ENTRY DOOR TO STA 229, PER ARA 16316.
